CSN Login
Members Online: 5

You are here

Coronavirus/COVID-19

What cancer patients, their families, and caregivers need to know about COVID-19.

Djinnie, how are you?

Allochka's picture
Allochka
Posts: 888
Joined: Nov 2014

Djinnie, if you are checking out these boards, please let us know how are you doing?

Thinking of you...

Jan4you's picture
Jan4you
Posts: 1324
Joined: Oct 2013

I know, we love you DJinnie and think of you often.

YOU are missed..

Gentle hugs, Jan

Septemberzoe
Posts: 49
Joined: Sep 2013

thinking of you often djinnie....thank you for all of the kind words.....hoping the best for you

APny's picture
APny
Posts: 1972
Joined: Mar 2014

Thinking of you all the time and praying that the med does its job quickly. xoxo

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I'm sure we're all thinking about you and wishing you the best

Billy's Wife's picture
Billy's Wife
Posts: 52
Joined: Jan 2014

Djinnie,

I echo all the others, praying for you, thinking of you often, you are missed.

With Love,

Arleen

hydrangea's picture
hydrangea
Posts: 32
Joined: Oct 2012

Djinnie,

You have been in my thoughts and prayers.  You are missed so very much.  You've always managed to lift others spirits on this

site and my wish is to do the same for you.  Please know how much you are loved.  May your heart be warmed knowing how much

you mean to others.

Much Love,

Diane

 

 

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Hi there, 

I really don't know what to say other than thank you for your lovely supportive comments. Things have been a little hairy lately, so I have not been reading the posts.

As an update/It seems Afinitor and I are not very compatible. It can cause coughing and unfortunately for me I already have that problem. However with the Afinitor I am coughing 24/7, it's not doing my heart or lungs much good and affecting my quality of life. After a recent scan it was decided that I should continue with the Afinitor, along side doses of codeine and morphine. The result of which was to spend most of the time comatose and the more lucid moments coughing, brilliant solution!!

So I made a unanimous decision to stop Afinitor and fly on a wing and a prayer, until such time at least they come up with a better solution. If Afinitor is my last med on offer there may be no solution, but when push comes to shove often another door will open. Living in hope anyway!

Thanks again for your support, love you:)

 

Djinnie x

ConnieSW's picture
ConnieSW
Posts: 1456
Joined: Jun 2012

For connecting, Djinnie.  

NanoSecond's picture
NanoSecond
Posts: 653
Joined: Oct 2012

Djinnie.  Did they do a chest X-Ray to determine if your cough might be due to pneumonitis?  It's a common side effect - I am currently in treatment myself.

If not, pneumonitis is a serious and potentially deadly side effect of taking Afinitor (and all anti-PD1/PDL1 immune drugs).  Demand an X-Ray to rule it out.

I hope you feel better real soon. If Afinitor caused pneumonitis you will need to go on steroids (prednisone) ASAP.

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Great to hear from you, sorry youre not feeling better

APny's picture
APny
Posts: 1972
Joined: Mar 2014

So wonderful to have you check in with us but so sorry to hear about Afinitor not cooperating with your body. Neil's suggestion is very good; do get an x-ray. And I really hope there's an alternative to Afinitor because having it make your cough worse is not doing you any favors Feel better xxoo

Allochka's picture
Allochka
Posts: 888
Joined: Nov 2014

Hugs to you. Lot's of hugs...

Jan4you's picture
Jan4you
Posts: 1324
Joined: Oct 2013

YAAAY!  Good you took the time to check in, Djinnie! WE sure have missed hearing from you!

I am sorry for ALL you are enduring and I pray for you to receive some relief!

Tell your family I am thinking and praying for you all!

Gentle hugs, Jan

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

You can lean on me. FLY.

brea588's picture
brea588
Posts: 240
Joined: Jul 2012

I hope some of the meds will help you.  THE prednisone should help.  Have they considered reducing the dose of codeine and morphine?  That may help some.  Im here if you need me. You can reach me.  Praying for you.  I could have given a little update but didnt know idf you wanted me too.  So i kept quiet.LOL  In my prayers

firedude21
Posts: 52
Joined: Sep 2014

Djinnie -

You have done so much for so many,we wish the best for you.

 

firedude21

Jojo61's picture
Jojo61
Posts: 1310
Joined: Oct 2013

We are all wishing the best for you, Djinnie. You are in our thoughts, in our hearts, and in our prayers.

Big Hugs

Jojo

 

I am alive
Posts: 316
Joined: Jul 2012

I was so happy you wrote in.Good to know you are hanging strong. Let us know if your cough improves after stopping Affinitor. This is such a wacky disease, anything is possible, so I am hoping your drug-free status helps your body to relax and go into stasis a bit. If only we could wish these mets away.  Sending love.

Djinnie's picture
Djinnie
Posts: 945
Joined: Apr 2013

Thanks everyone for your support, you're a team in a million.

I haven't started back on the Afinitor as yet, I am waiting on some morphine patches at the moment. The idea seems to be to take plenty of opiates to shut the cough down and then I can continue on Afinitor. The only time I like feeling woozy is when I'm looking at an empty bottle of a lush red, so my immediate reaction to this was no way! But my husband feels I should give it a go, so I agreed so long as I have patches. This will give me the ability to remove it if it's all too much. Along with these I will be on codeine and stronger anti sickness. My Oncologist tells me that my body will adjust after a few days, if that is not the case then I will be heading straight back to the bottles of lush red.

Hey Foxie thanks for the offer, I warn you I am listing badly to port lately though!!

love

Djinnie x

Bellweather
Posts: 100
Joined: Jun 2013

Djinnie, you are a beacon in the night for all of us and I am praying this morning that you can right the ship, so sorry you are having to make way with a port list.

Love,

Bellweather

APny's picture
APny
Posts: 1972
Joined: Mar 2014

"The only time I like feeling woozy is when I'm looking at an empty bottle of a lush red"

I totally agree with you on this. I’m really keeping my fingers and everything I possible can crossed so that your body will adjust (I do think your oncologist is right and you will) and you’ll be able to resume Afinitor without coughing and without a woozy side effects of the morphine and codeine.

foroughsh's picture
foroughsh
Posts: 775
Joined: Oct 2014

 Djinnie,I'm praying for you, thinking of you often. Hoping for a good news very soon

 

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I will raise a glass of red in your direction. Or perhaps a glass of port would be more appropriate

brea588's picture
brea588
Posts: 240
Joined: Jul 2012

Hi I so hope the patches work for you and codeine to help with the cough.  Still praying for you every day.  Love  you

a_oaklee
Posts: 489
Joined: Nov 2013

Thank you Djinnie for taking the time to connect with us.  I think of you everyday and only wish the best for you.  I do agree with Neil, that your doctors confirm that there isn't anything else contributing to the cause of the coughing.  I think if I were you, DJ, I would just take that empty bottle of red, and set it next to me (at home).  Whether I was outside enjoying the sunshine and flowers, or inside watching TV or reading a book.  I would pretend, with mind over matter, that my wooziness was from something totally enjoyable.  You are such a strong woman, I know that you will make all the right decisions for yourself.  I really do hope and pray that you will get through this horrible coughing.  Your friend, Annie.

Subscribe to Comments for "Djinnie, how are you?"